, Volume 69, Issue 3, pp 329-338

A Generalization of the Łukasiewicz Algebras

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We introduce the variety ℒ n m , m ≥ 1 and n ≥ 2, of m-generalized Łukasiewicz algebras of order n and characterize its subdirectly irreducible algebras. The variety ℒ n m is semisimple, locally finite and has equationally definable principal congruences. Furthermore, the variety ℒ n m contains the variety of Łukasiewicz algebras of order n.